# SDR SWAA100862

- Difficulty date: February 10, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 52,384 hours, 43,552 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434370
- Part serial: BN1100
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RIGHT WING I/B AFT FLAP O/B TRAILING EDGE DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
